Translation invariant ideals

Sławomir Solecki

Research output: Contribution to journalArticlepeer-review

Abstract

Translation invariant ideals of subsets of groups and their invariant extensions are studied.

Original languageEnglish (US)
Pages (from-to)93-110
Number of pages18
JournalIsrael Journal of Mathematics
Volume135
DOIs
StatePublished - 2003

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'Translation invariant ideals'. Together they form a unique fingerprint.

Cite this